# SDR SWAA2018102226150

- Difficulty date: October 17, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 40,577 hours, 21,048 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 141A8310
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR INNER CREASE BEAM VERTICAL FLANGE STRAP CORRODED AT BS 294.5.  R&R STRAP IAW SRM & DWG.
